# SDR ASAA2021061635111

- Difficulty date: June 16, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 39,770 hours, 11,740 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 66087
- Part serial: 660873417
- Condition: Leaking
- Location: Nr 1 Hyd
- Part time: 727 hours, 195 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

#1 HYD ENG PUMP IS LEAKING 1 DROP PER MINUTE. YOU ARE ALLOWED 1 DROP EVERY 10 MINS. LEAKING AT CASE HALF. ENG HYD PUMP NEEDS TO BE REPLACED. GROUNDED - YES. REMOVED POWER FROM A&B HYD SYSTEM PER B737-800 AMM 29-11-00-860-805. DEPRESSURIZATION OF HYD RESERVOIRS, PER AMM 29-09-00-860-802, PULLED C/B B-15 (HYD SYS PUMP DEPRESS VALVE 1) DISCONNECTED ELEC CONNECTOR AND HYD LINES. REF L/P 60181411 FOR DISCONNECTED HYD SUPPLY LINE FROM PYLON UP TOP. REMOVED ENGINE DRIVEN HYD PUMP PER AMM 29-11-11-000-801-001. FITTING NEED TO BE PUT ON NEW PUMP AND TORQUED. INSTALLED NEW HYD PUMP REF AMM 29-11-11-400-801-001 LEAK CHECK PERFORMED, NO LEAKS FOUND.
